# SDR 97ZZZX3429

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N250AE
- Make and model: Saab 340B
- Aircraft serial: 340B250
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 7253501712
- Condition: Failed
- Location: Belly
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OPERATOR FORWARDED ACFT SAAB 340 BELLY PANEL PN 7253501-712 TO BE REPAIRED.  PANELS OUTER FIBERGLASS LAYER USED AS A SEAL PLY OVER ANTI-STATIC MATERIAL IS FAILING.  PANEL HAD BEEN PREVIOUSLY REPAIRED USING SAAB APPROVED PROCEDURE.  SUBMITTER STATES PROCEDURE IS UNRELIABLE.
